# SDR DALA2015102806533

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER REPAIR OF EXTERNAL CARGO DOOR SKIN BS 376 FWD LOWER FRAME.  DOUBLER WAS REPLACED IAW ERA 486624-14MA, REV ORIGINAL.
